# SDR JJBA20230724023

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 39,623 hours, 27,796 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: 701700082432
- Part serial: 02115911
- Condition: Inoperative
- Location: Unknown
- Part time: 936 hours, 827 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EICAS MESSAGE IC BUS FAIL ILLUMINATED AT FL 260. REMOVED AND REPLACED #1 IC-600. OPS CHECK GOOD.
